Normed barrelled spaces

Authors

  • Christopher Stuart New Mexico State University.

DOI:

https://doi.org/10.22199/issn.0717-6279-2020-05-0077

Keywords:

Barrelled spaces

Abstract

Several conditions are given that imply barrelledness of a normed linear space. Also, examples of spaces that satisfy these properties are given.

Author Biography

Christopher Stuart, New Mexico State University.

Dept. of Mathematical Sciences.

References

P. Antosik and C. Swartz, Matrix methods in analysis. Berlin: Springer, 1985, doi: 10.1007/BFb0072264

G. Bennett, “Some inclusion theorems for sequence spaces”, Pacific journal of mathematics, vol. 46, no. 1, pp. 17-30, 1973. [On line]. Available: https://bit.ly/2S09iO2

N. Dunford and J. T. Schwartz, Linear operators: general theory, vol. 1. New York, NY: Interscience, 1958.

C.E. Stuart and P. Abraham, “Generalizations of the Nikodym boundedness and Vitali-Hahn-Saks theorems”, Journal of mathematical analysis and applications, vol. 300, no. 2, pp. 351-361, Dec. 2004, doi: 10.1016/j.jmaa.2004.06.030

C. Swartz, An introduction to functional analysis. New York, NY: Dekker, 1992.

Published

2020-10-01

How to Cite

[1]
C. Stuart, “Normed barrelled spaces”, Proyecciones (Antofagasta, On line), vol. 39, no. 5, pp. 1267-1273, Oct. 2020.

Issue

Section

Artículos